View Cart detail (0)
clearSkypharmacy.biz
Enter Text to Search
 

Paracetamol Tablets

This is what we ship (click to enlarge)
Brand Name(s) :

Paracetamol Tablets

Usage :   Anti-Inflammatory Agents (NSAID), Pain Medicine
Active Ingredient : Paracetamol 500mg / 650mg
Supplied Form : Tablet
Packaging : Blister strips of 15 tablets
Qty Price Price per
Tablet
Saving  
500mg x 60 pcs USD 13.95 USD 0.23 -
500mg x 90 pcs USD 15.95 USD 0.18 USD 4.50
500mg x 150 pcs USD 22.95 USD 0.15 USD 12.00
500mg x 300 pcs USD 34.95 USD 0.12 USD 33.00
Qty Price Price per
Tablet
Saving  
650mg x 60 pcs USD 16.95 USD 0.28 -
650mg x 90 pcs USD 19.95 USD 0.22 USD 5.40
650mg x 150 pcs USD 29.95 USD 0.20 USD 12.00
650mg x 300 pcs USD 52.95 USD 0.18 USD 30.00

Calpol (Paracetamol tablets) - Product Information

Calpol (Paracetamol tablets) is used for fast effective temporary relief of pain and discomfort associated with many conditions such as headache, muscle aches, backache, toothaches, period pain and migraine headache. It is also used to treat cold and flu symptoms, tension headache and sinus pain/headache. Calpol tablets also reduces fever. Paracetamol tablets also relieves pain in mild arthritis and osteoarthritis but has no effect on the underlying inflammation and swelling of the joint.

Calpol tablets are manufactured by GlaxoSmithKline Pharmaceuticals Limited in the strengths of 500 mg and 650 mg . We also have in stock Generic Imitrex (Suminat tablets manufactured by Sun Pharmaceutical Industries Ltd.) which is used for the acute relief of migraine attacks with or without aura.

Name of the Drug

We supply original Calpol tablets manufactured by GlaxoSmithKline Pharmaceuticals Limited.

Manufacturer of Calpol Tablets

GlaxoSmithKline Pharmaceuticals Limited  
Website: www.gsk-india.com

Active Ingredient present in Calpol Tablets

The active ingredient present in Calpol tablets is Paracetamol. Each Calpol tablet contains 500 mg or 650 mg of Paracetamol respectively.

Uses of Paracetamol (Calpol Tablets)

Paracetamol tablets belong to a group of medicines called analgesics. They are used for the temporary relief of mild to moderate pain and feverish conditions such as headache, toothache, common cold, backache, influenza, minor pain of arthritis, joint pain premenstrual and menstrual cramps (period pains) . Paracetamol is also used for reducing fever in people of all ages.

How Long Does It Take For Calpol (Paracetamol Tablets) To Work?

Calpol (Paracetamol tablets) starts working in about 15 minutes time, but it takes about an hour for the medical effect to be seen.

Paracetamol Tablets (Calpol) - Dosage

The recommended adult dosage of Paracetamol Tablets (Calpol) is 500 mg to 1000 mg (1 to 2 tablets of 500 mg Calpol) every four to six hours (maximum 8 tablets of 500 mg per day).Take the tablets with a glass of water.

Do not use more of Calpol than is recommended. An overdose of Paracetamol tablets can cause serious harm to the liver. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day.

Taking more Paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before using Paracetamol tablets and never use more than 2 grams (2000 mg) in any 24 hour period.

Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis) since it may not be able to use Paracetamol.

Calpol (Paracetamol tablets) - Storage

Store Calpol at controlled room temperature (59°F to 86°F, 15°C to 30°C). Protect from light. Keep this and all other medicines out of the sight and reach of children.

Calpol Tablets Contraindications

Calpol tablets are contraindicated in patients with a hypersensitivity to Paracetamol or any inactive ingredient present in tablets. are contraindicated in the following cases:

Warnings and Precautions

Similar to the precautions taken with any other non-prescription analgesic medicine, doctors should be cognizant of and supervise the use of Paracetamol tablets in patients with serious kidney or serious liver disease.

Calpol (Paracetamol tablets) is contraindicated in patients with acute alcoholism since chronic heavy alcohol abusers may be at increased risk of liver toxicity from excessive acetaminophen use, although reports of this event are rare.

Patients must be told to consult a physician if redness or swelling is present in an area of pain, if symptoms do not improve or if they worsen, or if new symptoms such as high fever, rash, itching, wheezing or persistent headache occur, as these could be signs of a condition which requires medical attention.

Calpol tablets must not be taken for pain for more than 5 days or for fever for more than 3 days, unless directed by a physician.

Patients must be informed that they should not to use with other medicines containing Paracetamol (Acetaminophen).

Use Calpol with caution in patients with seizures as the seizures may be exacerbated or induced by opioids.
Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Especially regarding the following medications:

  • Medicines to prevent blood clotting such as warfarin
  • Metoclopramide or domperidone (to prevent sickness)
  • Colestyramine which is used to treat high cholesterol levels must not be taken at least one hour before and after taking Paracetamol
  • Imatinib (used to treat leukaemia and some stomach tumours)

 

Paracetamol Side Effects

The most common Paracetamol side effects reported in patients were nausea, vomiting, headache, and insomnia in adult patients and nausea, vomiting, constipation, pruritus, agitation, and atelectasis in pediatric patients.
Get emergency medical help if you have any of these signs of an allergic reaction to Paracetamol:

  • hives
  • difficulty breathing
  • swelling of your face, lips, tongue, or throat

Stop using this medication and call your doctor at once if you have a serious side effect such as:

  • low fever with nausea, stomach pain, and loss of appetite
  • dark urine, clay-colored stools
  • jaundice (yellowing of the skin or eyes)

This is not a complete list of paracetamol side effects and others may occur .

 

Paracetamol Overdosage

Seek emergency medical attention if you think you have used too much of Calpol tablets.

The first signs of an Paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms can include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

Prompt treatment is essential even when there are no obvious symptoms of Calpol overdose.

In cases of Calpol overdosage, methods of reducing absorption of ingested drug are important. Prompt administration of activated charcoal 50 g in 150 mL of water and 150 mL sorbitol 50% solution by mouth may reduce absorption. It is recommended that intravenous fluids such as Normal Saline be given concurrently. Gastric lavage is indicated if the patient is unwilling or unable to drink an activated charcoal/sorbitol mixture.

Paracetamol During Pregnancy

Paracetamol (Calpol tablets) has been classified by the US FDA as Pregnancy Category C. Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks.

Do not use this medicine without your doctor's consent in case you are pregnant. Stop using this medication and inform your doctor immediately if you become pregnant during treatment.

Paracetamol Nursing Considerations

Paracetamol is excreted into breast milk in extremely small amounts. Peak levels occur 1 to 2 hours after dosing and are undetectable after 12 hours.
This medicine has been used without apparent harmful effects. Paracetamol is considered compatible with breastfeeding by the American Academy of Pediatrics. Do not use Paracetamol tablets without telling your doctor if you are breast-feeding a baby.

Buy Paracetamol Tablets Online at Only $0.20 per Pill

You can buy Paracetamol tablets online from Clear Sky Pharmacy at a cheap price. Calpol 500 mg and 650 mg pills, manufactured by GlaxoSmithKline Pharmaceuticals Limited , India are supplied in a blister strip of 15 tablets. The 500 mg tablets cost only $0.12 per unit when you place an order for 300 tablets.

Disclaimer

The above information is provided to the best of our knowledge and in good faith, it is without a warrant of any kind, expressed or implied.

 

Shipping Restriction

 
There are no Shipping restrictions for this product.
 
Vardenafil 20mg
We are an authorized Alpha Pharma Distributor

Alpha Pharma Distributor

OUR PHARMACY

Clear Sky Pharmacy serves thousands of happy customers with cheap generic prescription drugs, over-the-counter medications (OTC), and original brand medicines.

We focus on premium quality drugs at the lowest possible prices and we guarantee that you will always receive the same brand name exactly as presented on our site. Contact our pharmacists and customer care representatives by email
info@clearskypharmacy.biz or
phone +1-630-2339851.

info@clearskypharmacy.biz

This shop is Verified &
Secured by:




Payment options includes
(more options at check out)


E Check

SWIFT Bank Transfer  Bitcoin

Ethereum

Outstanding Quality